Cookies?
Library Header Image
LSE Research Online LSE Library Services

Second-order approximation of dynamic models with time-varying risk

Benigno, Gianluca and Benigno, Pierpaolo and Nisticò, Salvatore (2013) Second-order approximation of dynamic models with time-varying risk. Journal of Economic Dynamics and Control, 37 (7). pp. 1231-1247. ISSN 0165-1889

Full text not available from this repository.

Identification Number: 10.1016/j.jedc.2013.03.007

Abstract

This paper provides first and second-order approximation methods for the solution of non-linear dynamic stochastic models in which the exogenous state variables follow conditionally linear stochastic processes displaying time-varying risk. The first-order approximation is consistent with a conditionally linear model in which risk is still time-varying but has no distinct role - separated from the primitive stochastic disturbances - in influencing the endogenous variables. The second-order approximation of the solution, instead, is sufficient to get this role. Moreover, risk premia, evaluated using only a first-order approximation of the solution, will be also time varying.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-econom...
Additional Information: © 2013 Elsevier B.V.
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Date Deposited: 09 May 2013 15:55
Last Modified: 16 Jun 2014 15:02
Funders: European Research Council
URI: http://eprints.lse.ac.uk/id/eprint/49849

Actions (login required)

View Item View Item